

Agenda

Meeting Date: Nov. 4, 2015 **Time**: 10:00 AM – 3:00 PM

M – 3:00 PM
Location: SARRC
Southwest Autism Research & Resource Center

Lunch & Refreshments Provided Southwest Autism Research & Resource Cerr 300 N. 18th Street, Phx., AZ 85006

Bring:

Report from subcommittee & ideas for scaling up.

Purpose:

Discuss subcommittee recommendations, plan activities and evaluate statewide progress on scaling up PBIS using the Stages of Implementation (Fixsen et al. 2005) framework.

Time	Item	Person
10:00 (10 min)	Welcome and Introduction Introductions, present/absent/substitutions Review purpose & goals of advisory committee for 2015/16	Daniel Gulchak
10:15 (15 min)	 2. Subcommittee Reports Reports from people assigned to tasks at the last meeting See page 2 for 2015/16 Subcommittees 	Members
10:30 (30 min)	3. Scaling Up • Review Horner's PBISaz presentation (2013) on Stages of Implementation (http://nirn.fpg.unc.edu) and lesson learned from statewide adoption of PBIS around the nation	Daniel Gulchak
11:00 (30 min)	4. Subcommittee Planning AObjective 5 (PBISaz Achievement Awards)Objective 6 (Formal partnerships)	Chairperson
12:00	LUNCH & Networking	
1:00 (30 min)	5. Subcommittee Planning BObjective 7 (AZ PBS Network)Objective 9 (Video creation)	Chairperson
2:00 (45 min)	Action Plan Summary report from subcommittees for groups decision-making if necessary	Members
2:30 (15 min)	Communiqué Co-creation of our Communique and executive summary of today	Daniel Gulchak
2:45	Review Action Plan Review today's assigned tasks and subcommittee commitments	Daniel Gulchak

Full Day Meetings - 10AM - 3PM, Lunch at 12 noon

- February 10, 2016 Rodel Foundation, 6720 N Scottsdale Rd #310, Scottsdale, AZ
- April 6, 2016 Rodel Foundation, 6720 N Scottsdale Rd #310, Scottsdale, AZ



Subcommittees Reports

- 1. Davidson, see item #9.
- 2. Crouse will share Behavior Health TOT for Schools on 2/10/16.
- 3. Gulchak will post grant district presentations to PBISaz.org website by 9/30/15.
- 4a. Davidson will submit PBISaz final report for 2014/15 and post online by 11/4/15.
- 4b. Davidson will notify Celeste when it is available online who will post a link on Facebook by 11/4/15.
- 5. <u>Gulchak will chair</u> **Obj 5** with Ballesteros, Nameth, Pauga, Leckie and report on 11/4/15.
- 6. <u>Davidson will chair</u> **Obj 6** with Dolan, D'Amore, Crouse, Gillam, Nameth and report on 11/4/15.
- 7. Nameth will chair **Obj 7** with Ballesteros, Cesario, Leckie, Scott, Gulchak and report on 11/4/15.
- 8. <u>Jannasch will chair</u> **Obj 9** with Ajamie, Scott, Leckie, Davidson, Murrell and report on 11/4/15.
- 9. <u>Davidson will chair</u> **Obj 10** with Murrell, Crouse and report on 11/4/15.
- 10. Leckie will chair **Obj 11** with Davidson, McQueary and report on 11/4/15.
- 11. Scott will chair **Obj 13** with Davidson, Jannasch, D'Amore and report on 11/4/15.
- 12a. Gulchak will publish the PBISaz Communiqué by 9/23/15 to our current network.
- 12b. Core Team will further disseminate the Communiqué and encourage their network to sign up to receive this summary regularly.